# SDR ASAA2022011037183

- Difficulty date: January 10, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 53,436 hours, 18,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410I139
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, INTERCOSTAL AT BL0 STA.278-294 CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT FS278-FS294 AT BL0 IAW B737-800 SRM 51-40-02-0G-0.
